# SDR DHL2002363003

- Difficulty date: April 16, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 3500813
- Part serial: UNK
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1. MANIFOLD FAULT DETECT LOOPS RH SELECT B TEST FAILS.  2. DEFERRED PER MEL 36-12-03. CONTROL #9034 ASSIGNED. 3. REPLACED #2 OVERHEAT DETECTION CONTROL UNIT IAW M/M 26-16-11. OPS CK  GOOD. THIS CLEARS DMI 9034.
